# SDR USAAF97071

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11295
- System (JASC): 2840 · Fuel Indicating System
- Part: Bulb
- Condition: Failed
- Location: Cockpit Overhead
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT/MSY - FLT 474 - AFTER TAKEOFF FROM PIT, CREW RECEIVED A FUEL SUCTION FEED MESSAGE AND THE FUEL FLOW BAR ENG 2 WAS NOT LIT.  THE AIRCRAFT RETURNED TO PIT WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RELAMPED THE NR 2 ENGINE FUEL FLOW BAR AND REPLACED THE FUEL PANEL.  OPERATIONAL CHECK WAS GOOD.  (X)
